Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 231, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Sep 7, 2021, 11:12 AM CDT for Jackson County, Woodruff County, Arkansas. It took effect at Sep 11, 2021, 1:00 PM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2021, 11:12 AM CDT (16:12 UTC)
- In effect from
- Sep 11, 2021, 1:00 PM CDT
- Expired
- Sep 12, 2021, 7:15 PM CDT
- In force
- 30 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 102 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cache River at Patterson (PTTA4). The gauge peaked at 9.02 ft at Sep 11, 2021, 8:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07077500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
395
WGUS44 KLZK 071612
FLWLZK
Flood Warning
National Weather Service Little Rock AR
1112 AM CDT Tue Sep 7 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-081615-
/O.NEW.KLZK.FL.W.0231.210912T0000Z-000000T0000Z/
/PTTA4.1.ER.210912T0000Z.210912T0000Z.000000T0000Z.NO/
1112 AM CDT Tue Sep 7 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Cache River Near Patterson.
* From Saturday evening until further notice.
* At 10:15 AM CDT Tuesday the stage was 7.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to begin rising steadily by
Thursday and reach action stage Thursday afternoon. The river will
continue to rise, reaching flood stage by Saturday evening.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Wed Thu Fri Crest Time Date
Cache River
Patterson 9.0 7.7 Tue 10 AM 7.6 7.8 8.7 9.0 7 PM 9/11
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
23211 follow-up statements
544
WGUS84 KLZK 080037
FLSLZK
Flood Statement
National Weather Service Little Rock AR
737 PM CDT Tue Sep 7 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-090045-
/O.CON.KLZK.FL.W.0231.210912T0000Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
737 PM CDT Tue Sep 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* From Saturday evening until further notice.
* At 7:15 PM CDT Tuesday the stage was 7.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to begin rising steadily by
Thursday. The river will continue to rise, reaching flood stage by
Saturday evening.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Wed Thu Fri Crest Time Date
Cache River
Patterson 9.0 7.6 Tue 7 PM 7.6 8.2 8.8 9.0 7 AM 9/12
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
67186
WGUS84 KLZK 081543
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1043 AM CDT Wed Sep 8 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-091545-
/O.EXT.KLZK.FL.W.0231.210911T0600Z-210913T1200Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1043 AM CDT Wed Sep 8 2021
...The Flood Warning is now in effect until Monday morning...
The Flood Warning continues for
the Cache River Near Patterson.
* From late Friday night to Monday morning.
* At 10:15 AM CDT Wednesday the stage was 7.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage late
Friday evening and remain near 9.0 feet through the weekend.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time Date
Cache River
Patterson 9.0 7.5 Wed 10 AM 7.8 8.8 9.0 9.0 1 AM 9/11
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
61931
WGUS84 KLZK 090026
FLSLZK
Flood Statement
National Weather Service Little Rock AR
726 PM CDT Wed Sep 8 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-100030-
/O.CON.KLZK.FL.W.0231.210911T0600Z-210913T1200Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
726 PM CDT Wed Sep 8 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* From late Friday night to Monday morning.
* At 7:15 PM CDT Wednesday the stage was 7.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.0 feet
early Saturday morning. It will then fall below flood stage early
Sunday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time Date
Cache River
Patterson 9.0 7.5 Wed 7 PM 8.3 8.9 9.0 9.0 1 AM 9/11
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
67721
WGUS84 KLZK 091536
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1036 AM CDT Thu Sep 9 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-101545-
/O.EXT.KLZK.FL.W.0231.210911T1200Z-210913T1800Z/
/PTTA4.1.ER.210911T1200Z.210911T1200Z.210912T1200Z.NO/
1036 AM CDT Thu Sep 9 2021
...The Flood Warning is now in effect until early Monday afternoon...
The Flood Warning continues for
the Cache River Near Patterson.
* From Saturday morning to early Monday afternoon.
* At 10:15 AM CDT Thursday the stage was 7.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Saturday morning to a crest of 9.0 feet Saturday morning. It will
then fall below flood stage Sunday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Cache River
Patterson 9.0 7.8 Thu 10 AM 8.8 9.0 8.9 9.0 7 AM 9/11
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
53757
WGUS84 KLZK 100101
FLSLZK
Flood Statement
National Weather Service Little Rock AR
801 PM CDT Thu Sep 9 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-110115-
/O.EXT.KLZK.FL.W.0231.210912T0000Z-210914T1200Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT Thu Sep 9 2021
...The Flood Warning is now in effect until Tuesday morning...
The Flood Warning continues for
the Cache River Near Patterson.
* From Saturday evening to Tuesday morning.
* At 7:15 PM CDT Thursday the stage was 8.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Saturday evening to a crest of 9.0 feet Saturday evening. It will
then fall below flood stage early Monday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Cache River
Patterson 9.0 8.0 Thu 7 PM 8.7 9.0 9.0 9.0 7 PM 9/11
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
67679
WGUS84 KLZK 101458
FLSLZK
Flood Statement
National Weather Service Little Rock AR
958 AM CDT Fri Sep 10 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-111500-
/O.EXT.KLZK.FL.W.0231.210911T1800Z-210914T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
958 AM CDT Fri Sep 10 2021
...The Flood Warning is now in effect until Monday evening...
The Flood Warning continues for
the Cache River Near Patterson.
* From Saturday afternoon to Monday evening.
* At 9:15 AM CDT Friday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Saturday afternoon to a crest of 9.0 feet. It will then fall below
flood stage early Sunday afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Cache River
Patterson 9.0 8.4 Fri 9 AM 8.9 9.0 8.8 9.0 1 PM 9/11
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
233208
WGUS84 KLZK 110029
FLSLZK
Flood Statement
National Weather Service Little Rock AR
729 PM CDT Fri Sep 10 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-120030-
/O.CON.KLZK.FL.W.0231.210911T1800Z-210914T0000Z/
/PTTA4.1.ER.210911T1800Z.210911T1800Z.210912T1800Z.NO/
729 PM CDT Fri Sep 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* From Saturday afternoon to Monday evening.
* At 7:15 PM CDT Friday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.0 feet
early Saturday afternoon. It will then fall below flood stage
early Sunday afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Cache River
Patterson 9.0 8.7 Fri 7 PM 9.0 8.9 8.7 9.0 1 PM 9/11
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
67010
WGUS84 KLZK 111421
FLSLZK
Flood Statement
National Weather Service Little Rock AR
921 AM CDT Sat Sep 11 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-121430-
/O.EXT.KLZK.FL.W.0231.210911T1800Z-210913T1800Z/
/PTTA4.1.ER.210911T1800Z.210911T1800Z.210912T1200Z.NO/
921 AM CDT Sat Sep 11 2021
...The Flood Warning is now in effect until early Monday afternoon...
The Flood Warning continues for
the Cache River Near Patterson.
* From this afternoon to early Monday afternoon.
* At 8:15 AM CDT Saturday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Saturday afternoon, September 11, to a crest of 9.0 feet. It will
then fall below flood stage Sunday morning, September 12.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Cache River
Patterson 9.0 8.9 Sat 8 AM 9.0 8.7 8.4 9.0 1 PM 9/11
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
231005
WGUS84 KLZK 120020
FLSLZK
Flood Statement
National Weather Service Little Rock AR
720 PM CDT Sat Sep 11 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-130030-
/O.CON.KLZK.FL.W.0231.000000T0000Z-210913T1800Z/
/PTTA4.1.ER.210911T2230Z.210911T2300Z.210912T1200Z.NO/
720 PM CDT Sat Sep 11 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* Until early Monday afternoon.
* At 6:15 PM CDT Saturday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is near crest and is expected to fall below
flood stage tomorrow morning and continue falling to 7.3 feet
Thursday evening.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Cache River
Patterson 9.0 9.0 Sat 6 PM 8.9 8.6 8.2 ***NEAR CREST***
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
233121
WGUS84 KLZK 121510
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1010 AM CDT Sun Sep 12 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-131515-
/O.EXT.KLZK.FL.W.0231.000000T0000Z-210914T0000Z/
/PTTA4.1.ER.210911T2230Z.210912T1000Z.210912T1800Z.NO/
1010 AM CDT Sun Sep 12 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Cache River Near Patterson.
* Until tomorrow evening.
* At 9:15 AM CDT Sunday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 7.6 feet Friday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Mon Tue Wed Crest Time Date
Cache River
Patterson 9.0 9.0 Sun 9 AM 8.8 8.6 8.3 Cresting
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
51245
WGUS84 KLZK 130015
FLSLZK
Flood Statement
National Weather Service Little Rock AR
715 PM CDT Sun Sep 12 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
ARC067-147-130115-
/O.CAN.KLZK.FL.W.0231.000000T0000Z-210913T0015Z/
/PTTA4.1.ER.210911T2230Z.210912T1000Z.000000T0000Z.NO/
715 PM CDT Sun Sep 12 2021
...The Flood Warning for the Cache River Near Patterson has been
cancelled...
The Flood Warning is cancelled for
the Cache River Near Patterson.
* At 6:15 PM CDT Sunday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to fall to 7.6 feet Friday
morning, Sep 17.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Mon Tue Wed Crest Time Date
Cache River
Patterson 9.0 8.9 Sun 6 PM 8.7 8.4 8.1 FALLING
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
231What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Sep 7, 5:31 AM CDT, 5 hours 41 minutes earlier.
Area forecast discussion, Sep 7, 5:31 AM CDT, 5 hours 41 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 531 AM CDT Tue Sep 7 2021 .DISCUSSION... Updated to include the 12Z aviation discussion below... && .AVIATION... Dominant VFR conditions should persist through this TAF period. While some patchy fog may be seen this morning...any fog should be brief. Winds will remain less than 10 kts sustained through this afternoon/evening. A cold front will drop south into the state tonight into Wed morning. Some spotty SHRA/TSRA could be seen along this front across the NRN half of the state. However...coverage should be fairly limited. && .PREV DISCUSSION...(ISSUED 353 AM CDT Tue Sep 7 2021) SHORT TERM...Today Through Wednesday Night Another cool night is ongoing across the Natural State early this Tue morning as SFC high pressure remains generally over the region. This SFC high has allowed for a mostly clear sky and light/variable winds...with temps dropping down into the upper 50s to mid 60s. This SFC high will drop slightly SE by this afternoon...with some SRLY flow returning for the NWRN half of the state. Dry conditions will persist...with highs in the mid 80s to mid 90s. A new cold front will drop SE into the state late this evening and overnight...with some increased POPs forecast across portions of the NWRN half of the state overnight into early Wed. Limited moisture levels will keep overall coverage of precip limited...with just slight chance POPs mentioned at this time. As the front drops further SE during the daylight hrs Wed...POPs will decrease as moisture levels will be even more limited. Even so...cannot completely rule out an isolated SHRA/TSRA across central/SRN sections of the state Wed morning into the early afternoon hrs. SFC high pressure will then settle over the region once again for Wed night ..with dry conditions expected to wrap up the short term period. Lows Wed night will be in the 50s and 60s due to the light winds and clear sky under the SFC high. LONG TERM...Thursday Through Monday Dry air will be noted over Arkansas Thursday/Friday following a cold front. Dewpoints will be mostly in the 50s, with afternoon relative humidity levels below 30 percent in places. While it will feel comfortable for outdoor activities, vegetation will suffer and the wildfire danger will be elevated. Friday into the weekend, northwest flow aloft will be replaced by a ridge of high pressure to the west. Under the ridge, hot and dry conditions are expected. Dewpoints will also slowly modify into the 60s. As moisture slowly increases, a new cold front will approach from the Plains on Monday. There are signs of rain just beyond the period as the front makes it into the state. Overall in the long term, afternoon temperatures will be at or above average, and precipitation will be little to none. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...62
Hazardous weather outlook, Sep 7, 3:12 AM CDT, 8 hours before
Hazardous Weather Outlook National Weather Service Little Rock AR 312 AM CDT Tue Sep 7 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 312 AM CDT Tue Sep 7 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight An isolated thunderstorm will be possible late this evening and just after midnight across northern portions of the area as a cold front drops south into the state. However...No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday The wildfire threat will become elevated over time as the lack of any significant rainfall and low afternoon humidity will keep drying out vegetation. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.